| Model Number |
PU-681RA |
| Medical Device Problem Codes |
No Display/Image (1183); Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The biomedical engineer (bme) reported that the central nurse station (cns) was displaying a "no video present" message on all its monitors.No patient harm was reported.
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the central nurse station (cns) was displaying a "no video present" message on all its monitors.Technical support (ts) had them perform a force shutdown of the cns, rebooted the kvm sender and one of the kvm receivers, but despite repeating the troubleshooting steps multiple times, they were unable to restore video.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information:
d10 concomitant medical device: the following device was used in conjunction with the cns:
keyboard/video/mouse (kvm)
model #:gem-x
serial #: ni
device manufacturer data: ni
unique identifier (udi) #: ni
returned to nihon kohden: na.